# SDR USAAF99058

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1252525
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT-CLT - FLT 1948 - DURING LANDING GEAR RETRACTION ON CLIMB-OUT THE NR 1 HYDRAULIC SYSTEM INDICATED LOW PRESSURE AND LOW QUANTITY.  THE AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT INCIDENT, AND WAS TOWED TO THE GATE DUE TO NO NOSEWHEEL STEERING.  MAINTENANCE REPLACED THE RIGHT INBOARD MAIN LANDING GEAR DOOR FORWARD ACTUATOR.  (M)
